# SDR CA981230041

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 40075014
- Condition: Cracked
- Location: Elevator
- Part time: 7,731 hours
- Component: 5423220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION PER SB 998A.  LEFT HAND SPAR FOUND CRACKED AT THE VERY TIP, OUTBOARD RIB CONNECTION.  NEW SPAR, NR 40075-020 INSTALLLED.
